# SDR REXA2022020700228

- Difficulty date: December 7, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 24,163 hours, 19,387 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MEL 52-70-3 FOUND R AFT OVERWING DOOR DOES NOT CLEAR OVERHEAD BIN. ADJUSTED RODS FOR OVERHEAD BIN ABOVE R/H AFT EMERGENCY DOOR IAW 25-23-00
